# SDR UALA2013061404148

- Difficulty date: June 13, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,551 hours, 16,954 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST LIGHT SWITCH ABOVE DOOR NR 1 LT DOES NOT WORK.  FOUND GROUND WIRE AT STUD GD1420D NOT SECURED.  SECURED WIRE AND SWITCH TESTED GOOD.
